Results 1 to 4 of 4

Thread: Desperate situation, please help...

  1. #1
    Member
    Join Date
    May 2004
    Location
    Bethesda MD, USA
    Posts
    74

    Desperate situation, please help...

    Somebody please help me! I'm a complete T-7/T-9 para and I have been dealing with severe chronic stomach & back pain for quite some time (app. 16 months). Things have gotten much worse recently and I have developed some new outrageous pain. About six weeks ago I developed an awful new lower abdominal pain after a partial round of oral antibiotics. On Saturday I was given a single dose of Vancomycin via IV for an MRSA infection that was found in my bladder. This lower abdominal pain has now exploded & seems to get worse every day. In addition to this tonight I've developed a sickening pain in my left leg and buttocks. This has gotten completely out of control and I don't have a clue of what to do... I have had no luck with pain killers and am unable to manage what is happening to me. I don't understand the bazarre & terrible effects that result from my use of antibiotics. If anyone has any ideas or could shed any light on my situation I would greatly appreciate it. I don't mean to bombard you all with this stuff however I now find myself lost, completely distraught, & in excruciting, worsening pain all the time!

  2. #2
    where is the compression the doc saw on the mri ? what level...

  3. #3
    Member
    Join Date
    May 2004
    Location
    Bethesda MD, USA
    Posts
    74
    metronycguy,
    Thankyou for being so responsive to these problems I'm having. Between T-7 & T-9, basically at my point of injury. However I just today saw my Neurosurgeon that I've used since I was shot & he felt there was no real difference in that area. He also feels thr way I feel & that is why was I doing perfectlty fine for the first 18 months & then suddenly the change. The films don't seem to reflect much of a change. It is also a fairly lengthy procedure with weeks spent in the hospital & no real gaurantee that it would do anything to relieve the situation.

  4. #4
    I can relate to you Rsheckells, I have pretty much lived with that kind of pain for the last 19 years (I am 23 years post injury t-4 complete) it is a rather helpless feeling and I have not found very much that seems to help make it go away. It sure sounds like what you are experiencing is Neuropathic pain related to your SCI. I would suggest you use the find feature and do some research on our "pain forum". Good luck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •